Advanced search

Small complete caps in spaces of even characteristic.

F PAMBIANCO and Leo Storme (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
PAMBIANCO, F, and Leo Storme. 1996. “Small Complete Caps in Spaces of Even Characteristic.” Journal of Combinatorial Theory Series A 75 (1): 70–84.
APA
PAMBIANCO, F., & Storme, L. (1996). Small complete caps in spaces of even characteristic. JOURNAL OF COMBINATORIAL THEORY SERIES A, 75(1), 70–84.
Vancouver
1.
PAMBIANCO F, Storme L. Small complete caps in spaces of even characteristic. JOURNAL OF COMBINATORIAL THEORY SERIES A. 1996;75(1):70–84.
MLA
PAMBIANCO, F, and Leo Storme. “Small Complete Caps in Spaces of Even Characteristic.” JOURNAL OF COMBINATORIAL THEORY SERIES A 75.1 (1996): 70–84. Print.
@article{189157,
  author       = {PAMBIANCO, F and Storme, Leo},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {1},
  pages        = {70--84},
  title        = {Small complete caps in spaces of even characteristic.},
  volume       = {75},
  year         = {1996},
}